RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 999–1000 (Mi dan32866)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Density hypothesis of E. Bombieri

M. B. Barban

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR

Full text: PDF file (279 kB)

Bibliographic databases:

Document Type: Article
UDC: 511.28+511.43
Presented: Yu. V. Linnik
Received: 05.04.1966

Citation: M. B. Barban, “Density hypothesis of E. Bombieri”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 999–1000

Citation in format AMSBIB
\Bibitem{Bar67}
\by M.~B.~Barban
\paper Density hypothesis of E.~Bombieri
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 999--1000
\mathnet{http://mi.mathnet.ru/dan32866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214553}
\zmath{https://zbmath.org/?q=an:0173.04402}


Linking options:
  • http://mi.mathnet.ru/eng/dan32866
  • http://mi.mathnet.ru/eng/dan/v172/i5/p999

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lavrik, “A method for estimating double sums with real quadratic character, and applications”, Math. USSR-Izv., 5:6 (1971), 1195–1214  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019